Ukrainian Mathematical Journal

, Volume 64, Issue 7, pp 1136–1143 | Cite as

On transformation formulas for theta hypergeometric functions

  • R. Y. Denis
  • S. N. Singh
  • S. P. Singh
Article

Using an identity and certain summation formulas for truncated theta hypergeometric series, we establish transformation formulas for finite bilateral theta hypergeometric series.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press (2004).Google Scholar
  2. 2.
    V. P. Spiridonov, “Theta hypergeometric series,” Proc. NATO ASI Asympt. Combin. Appl. Math. Phys. (St.Petersburg, July 9–22, 2001), Kluwer, Dordrecht (2002), pp. 307–327.Google Scholar
  3. 3.
    V. P. Spiridonov, “An elliptic incarnation of the Bailey chain,” In. Math. Res. Not., 37, 1945–1977 (2002).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  • R. Y. Denis
    • 1
  • S. N. Singh
    • 2
  • S. P. Singh
    • 2
  1. 1.University of GorakhpurGorakhpurIndia
  2. 2.T.D.P.G. CollegeJaunpurIndia

Personalised recommendations